MathSciNet Relay Station
MathSciNet bibliographic data
MR1773818 (2001j:35053) 35J20 (35K05 49N60)
Conti, Monica; Merizzi, Luca; Terracini, Susanna Radial solutions of superlinear equations on ${\bf R}\sp N$. I. A global variational approach. Arch. Ration. Mech. Anal. 153 (2000), no. 4, 291–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement